Translator Disclaimer
June 2014 Symplectical manifolds and cohomological decomposition
Daniele Angella, Adriano Tomassini
J. Symplectic Geom. 12(2): 215-236 (June 2014).

Abstract

Given a closed symplectic manifold, we study when the Lefschetz decomposition induced by the $\mathfrak{sl}(2 ; \mathbb{R})$-representation yields a decomposition of the de Rham cohomology. In particular, this holds always true for the second de Rham cohomology group, or if the symplectic manifold satisfies the Hard Lefschetz Condition.

Citation

Download Citation

Daniele Angella. Adriano Tomassini. "Symplectical manifolds and cohomological decomposition." J. Symplectic Geom. 12 (2) 215 - 236, June 2014.

Information

Published: June 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1305.53082
MathSciNet: MR3210576

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.12 • No. 2 • June 2014
Back to Top